# SDR VNAA2012102900013

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 19,342 hours, 19,309 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Jammed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLATS FAIL CAUTION MESSAGE.  MAINTENANCE TROUBLESHOT SLAT SYSTEM, INTERROGATED MDC (MAINTENANCE DIAGNOSTIC COMPUTER) AND FOUND SLATS INHIBITED DUE TO MECHANICAL JAM.  MAINTENANCE CLEARED INHIBITS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
